Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Diabetic, on istamet, have fluctuating sugar levels, restless leg, automatic jerks causing sleeping trouble, excessive tiredness. Advice?

sir, I am 38 yr male, married and have diabetes T2 from last four years and had taken metformin after two years and am now on Istamet 50/500, but my sugar level is not remaining constant. it is 120,150, fasting and 170,180 and 190 PP. My legs are restless and during bed time they automatically jerks and I cannot sleep. for this I am taking pregadoc 75, tab. remyline D, cipralex 5, bestor 5. I am always tired. please advice me. thanks.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Your tiredness,restlessness and fatigue are primarily due to uncontrolled diabetes.
These are the visible problems to you but you don't realize that uncontrolled diabetes is taking it's toll on your heart,kidneys eyes etc also.
You must make all efforts to bring down your fasting levels around 100 and PP levels around 140.
You must consult your doctor and get the prescription revised.
Keep a regular check of your blood sugar levels and a regular date with your doctor.
Reduce your weight.
Reduce your calorie intake.
Do regular exercises for 45 minutes a day.
If you want to lead a happy life,you must and must take care of yourself.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor